# SDR IXXA9800023

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Ws 291
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, CORROSION WAS FOUND ON THE RIGHT WING LEADING EDGE UPPER PLATING AT STATION XFS 291.  REPAIR ACCOMPLISHED BY REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF INTERNAL FILLERS AND AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH FAA PER APPROVED DRAWING C88-R18 AND ENGINEERING ORDER 57-DC8-509.
